# SDR AALA20090913TPA01

- Difficulty date: September 13, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 31,325 hours, 12,934 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101054
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT MIA TO IAH.  CREW REPORTED EQUIPMENT COOLING EXHAUST INDICATION ON DURING FLIGHT.  LANDED TPA WITHOUT INCIDENT.  RE-INSTALLED EQUIPMENT COOLING SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
